# SDR CALA9801595

- Difficulty date: August 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14788
- Make and model: Boeing 727232
- Aircraft serial: 20642
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Sta 389
- Stage of operation: IN
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LIGHTNING STRIKE DAMAGE TO FUSELAGE SKIN AT STA 389 BETWEEN STRINGERS 23R AND 24R.  THE DAMAGED AREA WAS REMOVED IAW SRM 53-30-3.  A DOUBLER AND FILLER WERE INSTALLED IAW SRM 51-30-1 AND 51-20-4.
